# SDR FDEA201604251368

- Difficulty date: April 25, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 73,684 hours, 13,629 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD TYPE T MOD NR 1-5710-T0324810 REV NR PS P1 WINGS PLATES & SKINS.  RT LE SKIN & DOUBLER AT XO S=998 CRACKED.  MX REPORTS A 10" CRACK ON THE ARB 2891-504 RT WING LE SKIN AT XOS=998 INBD OF SLAT TRACK 16.  THE ARB2933-13 STRINGER DOUBLER IS ALSO CRACKED AT THIS LOCATION. COMPLIED WITH EA 1-5710-T0324810 REV NR POS P1.  SKIN REPAIR DOUBLER WILL BE INSTALLED & A NEW SECTION OF STRINGER DOUBLER WILL BE SPLICED IN.  THE SUBJECT DAMAGE WAS REPORTED TO & REPAIR ACCEPTED BY ENGINEERING AS DOCUMENTED IN SR 3-3527152152, WITH FAA APPROVAL GRANTED IAW MSG FED-FED-16-0585-08B.
